MathSciNet Relay Station
MathSciNet bibliographic data
MR1241949 14H30 (11G30 14H25 14H40)
Debarre, Olivier; Fahlaoui, Rachid Abelian varieties in $W^r_d(C)$ and points of bounded degree on algebraic curves. Compositio Math. 88 (1993), no. 3, 235–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement